# SDR UALA2012082904855

- Difficulty date: August 29, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 73,197 hours, 27,671 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 893501FS
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

R1 DOOR EICAS MESSAGE ILLUMINATED.  VERIFIED DOOR CLOSED, LATCHED, AND LOCKED.    ADJUSTED DOOR PROXIMITY SWITCH, OPS CHECKED GOOD.
